# SDR NOCA8706

- Difficulty date: June 5, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 JUMP SEAT LT EMERGENCY FLASHLIGHT DOES NOT TEST.  REPLACED BATTERIES, OPERATION NORMAL.
